Fuzzy Tangle Graph

Journal Title: Journal of Advances in Mathematics and Computer Science - Year 2017, Vol 25, Issue 4

Abstract

We will study anew graph, this graph called fuzzy tangle graph, we will study the matrices which represent this graph, and we will discuss the relation between fuzzy tangle graph and dual fuzzy tangle graph. In fuzzy tangle graph the concepts of α-cut tangle graph, strength of edge are developed.

Authors and Affiliations

H. El-Zohny, S. Radwan, Z. M. Hagrass

Keywords

Related Articles

Second derivative Hybrid Block Backward Differentiation Formulae for Numerical Solution of Stiff Systems

In this research work, two and three step second derivative hybrid block backward differentiation formulae (SDHBBDF) method of order 6 and 7 are presented for the numerical solution of stiff initial value problems. The b...

An Efficient CRT Based Reverse Converter for {22n+1-1, 2n-1, 22n-1} Moduli Set

This paper presents a reverse converter for the moduli set {22n+1-1, 2n-1, 22n-1} using a Chinese Remainder Theorem (CRT) algorithm and reverse method of data conversion. We compare our result with other converters found...

Computational Model of Prime Numbers by the Modified Chi-square Function

An innovative approach that treats prime numbers as raw experimental data and as elements of larger and larger finite sequences {Pm}≡{P(mp)} is shown in the present report. The modified chi-square function Xk2(A,mp/xo) w...

A Useful Result on the Covariance Between Ito Integrals

This article introduces a general result on the covariance between two Ito integrals driven by two different Brownian motions, which slightly generalizes the isometry property. This result finds applications in mathemati...

SEIRS Model for Pediatrics with Lower Respiratory Tract Infection

The ability of the immune system to detect and eliminate most pathogens is essential for the survival of lower respiratory tract infection in 2016 by Olubadeji [1]. Lower respiratory tract infection (LRTI) constituted th...

Download PDF file
  • EP ID EP322379
  • DOI 10.9734/JAMCS/2017/32759
  • Views 77
  • Downloads 0

How To Cite

H. El-Zohny, S. Radwan, Z. M. Hagrass (2017). Fuzzy Tangle Graph. Journal of Advances in Mathematics and Computer Science, 25(4), 1-7. https://europub.co.uk/articles/-A-322379